Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Multiple myolema (Stage III) coupled with end-stage kidney failure, had chemo, regular dialysis. Is incoherent speech a side effect ?

Hi my friend s mom has multiple myolema (Stage III) coupled with end-stage kidney failure. She is 62 years old and weighs about 48 kg. She has undergone 5 rounds of chemo and is on regular dialysis . Her oncologist says her cancer is in remission. She is suffering from a bunch of side effects...diarrhoea, severe pain in the legs, etc. For the past two days, she has been rambling and speaking incoherently. If someone asks a question, she can give a coherent reply, but goes back to rambling. i) Can incoherent speech be a side effect of medication? What could possible reasons be? ii) Also, what would the estimated survival time for such a patient?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Hi there,
She seems to be delirious. It can be because of side effects of medications, but also can be a sign of electrolyte imbalance (salt levels in blood), or high level of toxins (like urea/ creatinine) or even infection. I would recommend you to see the oncologist or nephrologist as early as possible as many times these conditions can be easily corrected by doing blood tests and treating accordingly or with change in medications as the case may be. Regards
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor